# SDR AUS20011019

- Difficulty date: September 18, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Namer T28*
- Engine: Wright R1820*
- Propeller: Hamstd 43D50
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL FILTER CONTAMINATED. CONTAMINATION ALSO FOUND IN CARBURETTOR FUEL FILTER.
